# SDR CA100924008

- Difficulty date: September 23, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna 177B
- Aircraft time: 8,216 hours
- Engine: Lyc O360A1F6
- Propeller: Mcauly B2D34C211
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ4222R
- Condition: Weak
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER IS WEAK AND HAS SLOW CRANKING SPEED.
